A note on d'Alembert's functional equation
Annales Mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 1-6.
@article{AMBP_2001__8_1_1_0,
     author = {Mohamed Akkouchi},
     title = {A note on {d'Alembert's} functional equation},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {1--6},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {1},
     year = {2001},
     doi = {10.5802/ambp.131},
     zbl = {0991.39010},
     mrnumber = {1863643},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.131/}
}
TY  - JOUR
TI  - A note on d'Alembert's functional equation
JO  - Annales Mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 1
EP  - 6
VL  - 8
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.131/
UR  - https://zbmath.org/?q=an%3A0991.39010
UR  - https://www.ams.org/mathscinet-getitem?mr=1863643
UR  - https://doi.org/10.5802/ambp.131
DO  - 10.5802/ambp.131
LA  - en
ID  - AMBP_2001__8_1_1_0
ER  - 
%0 Journal Article
%T A note on d'Alembert's functional equation
%J Annales Mathématiques Blaise Pascal
%D 2001
%P 1-6
%V 8
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.131
%R 10.5802/ambp.131
%G en
%F AMBP_2001__8_1_1_0
Mohamed Akkouchi. A note on d'Alembert's functional equation. Annales Mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 1-6. doi : 10.5802/ambp.131. https://ambp.centre-mersenne.org/articles/10.5802/ambp.131/

[1] J. Aczèl, Vorlesungen über Funktionalgleichungen une ihre Anwendungen, Birkhäuser, basel, 1961. | MR: 124647 | Zbl: 0096.09102

[2] J. Aczèl AND J. Dhombres, Functional Equations in Severables Variables, Encyclopedia of Mathematics and its applications. Cambridge University Press, 1989. | MR: 1004465 | Zbl: 0685.39006

[3] M. Akkouchi, A. Bakali AND H. El Qorachi, D'Alembert's functional equation on compact Gel'fand pairs, Maghreb Math. Rev. (To appear). | MR: 1871524

[4] J. D'Alembert, Mémoire sur les principes de la mécanique, Hist. Acad. Sci., Paris, 1769, pp. 278 - 286.

[5] H. Bohr, Almost Periodic Functions, Chelsea, New York, 1951. | MR: 45238

[6] C. Corduneanu, Almost Periodic Functions, Interscience Publishers, New York, London, Toronto, 1968. | MR: 481915 | Zbl: 0175.09101

[7] I. Corovei, The cosine functional equation for nilpotent groups, Aequationes Mathematicae, 15, (1977) 99 - 106. | MR: 435645 | Zbl: 0348.39004

[8] Z. Gajda, On functional equations associated with characters of unitary reprsentations of groups, Aequationes Mathematicae, 44, (1992) 109 - 121. | MR: 1165788 | Zbl: 0772.39007

[9] E. Hewitt AND K.A. Ross, Abstract harmonic analysis, VOL. I (VOL. 2) Springer-Verlag, Berlin, 1979. (1970). | MR: 551496

[10] Pl. Kannappan, On the functional equation f(x + y) + f(x - y) = 2f(x)f(y), Amer. Math. Monthly, 72 (1965) 374 - 377. | MR: 180774 | Zbl: 0136.12403

[11] Pl. Kannappan, On the functional equation f(xy) + f(xy-1) = 2f(x)f(y) for groups, Proc. Amer. Math. Soc, 19 (1968) 69 - 74. | MR: 219936 | Zbl: 0169.48102

[12] Y. Katznelson, An Introduction to Harmonic Analysis, Dover Publications, Inc. New York, 1976 (Second edition). | MR: 422992 | Zbl: 0352.43001

[13] E.T. Ljubenova, On D'Alembert's functional equation on an Abelian group, Aequationes Mathematicae, 22, (1981) 54 - 55. | MR: 623317 | Zbl: 0462.39007

[14] O'Connor Thomas A. ,A solution of D'Alembert's functional equation on a locally compact group, Aequationes Mathematicae, 15, (1977) 235 - 238. | Zbl: 0384.43009

[15] F.J. Papp, The D'Alembert functional equation on groups, Amer. Math. Monthly, 92, (1985) 273 - 275. | MR: 786527 | Zbl: 0576.39007

[16] R.C. Penny AND A.L. Rukhin, D'Alembert's functional equation on groups, Proc. Amer. Math. Soc., 77, (1979) 73 - 80. | MR: 539634 | Zbl: 0445.39004

[17] L. Székelyhidi, Almost periodicity and functional equations, Aequationes Mathematicae, 26, (1983) 163 - 175. | MR: 753528 | Zbl: 0566.39010

[18] H. Stetkaer, D'Alembert's equation and spherical functions, Aequationes Mathematicae, 48, (1994) 220 - 227. | MR: 1295092 | Zbl: 0810.39008

[19] H. Stetkaer, Functional equations on abelian groups with involution, Aequationes Mathematicae, 54, (1997) 144 - 172. | MR: 1466300 | Zbl: 0899.39007

Cited by Sources: